# SDR CA070816002

- Difficulty date: August 16, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,732 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 215T9250446
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A VISUAL INSPECTION ( 50 HRS),  A TECH FOUND AN ELEVATOR CABLE BADLY WORN, ALMOST CUT AT FUS STN 726 ZONE 310 FRONT OF THE PULLEY (TC NR 20070816002)
